| Model Number |
72404235 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
08/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prothesis (ipp) was causing floppy glands to the patient from being under sized.The device was explanted and replaced with an ipp sized 15+1 and the original reservoir was reused.Surgery was successfully completed without patient complications, and no further complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404155
serial number: n/a
batch/lot number: 1100790675
model/catalog description: reservoir 65 ml pc/iz
unique identifier (udi) #: (b)(4).